# SDR AALA202209283679

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 35,766 hours, 13,808 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT WAS GROUNDED:  CABIN ALTITUDE INCREASE ABOVE 10000FT.  FLIGHT CREW DEPLOYED THE O2 MASKS,  COMMENCED TO DECENT, DECLARED AN EMERGENCY AND DIVERTED TO BZN WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. FLIGHT CREW REPORTED TO MAINTENANCE THAT THEY HEARD A NOISE BEHIND THE FLIGHT DECK (POSSIBILY THE FORWARD LAVATORY) PRIOR TO THE LOSS OF PRESSURIZATION AND THAT AFTER DESCENDING THEY WERE ABLE TO GET CONTROL OF THE CABIN PRESSURIZATION. MAINTENANCE INSPECTED THE FORWARD LAVATORY WITH NO FINDINGS NOTED. ALSO ACCOMPLISHED A SUCCESSFUL PRESSURIZATION LEAK DOWN TEST PER AMM 05-53-00-780-003-A01. WITH NO FINDINGS NOTED.  MAINTENANCE REVIEWED THE 30 DAY HISTORY AND FOUND NO RELATED ISSUES AND DETERMINED THE AIRCRAFT WAS OK FOR SERVICE.
